# SDR CALA2021090101465

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 66,448 hours, 23,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat Row 32abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 32ABC LENS IS DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY REF MM 33-51-11 AND CONFIGURATION DRAWING 3350DD14743. OPS CK OK. VERIFIED IDT REQUIREMENTS
